On the solvability of a system of wave and beam equations
Juha Berkovits
Abstract and Applied Analysis, 2001, vol. 6, 1-14
Abstract:
We prove new existence results for linearly coupled system of wave and beam equations. The main concept is the matrix spectrum which is a natural extension of standard definition. Using invariant subspaces together with degree theoretic argument we obtain information about the range of the abstract operator.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/258564.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/258564.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:258564
DOI: 10.1155/S1085337501000562
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().